Math @ Duke
- Ning Ju, Estimates of asymptotic degrees of freedom for solutions to the Navier-Stokes equations.,
Nonlinearity 13 (2000), no. 3, 777--789.
- Ning Ju, Existence of Global Attractor for the 3D Modified Navier-StokesEquations,
Nonlinearity, 14 (2001), 777-786.
- Ning Ju, Numerical analysis of parabolic p-Laplacian: approximation of trajectories.,
SIAM J. Numer.Anal. 37 (2000), no. 6, 1861--1884
- Ning Ju and Stephen Wiggins, On Roughness of Exponential Dichotomy,
Journal of Mathematical Analysis and Application,264 (2001), 39-49
- Ning Ju, The H^1-compact global attractor for the solutions to the Navier-Stokes equations in two-dimensional unbounded domains.,
Nonlinearity 13 (2000), no. 4, 1227--1238
- Ning Ju, On the Global Stability of Temporal Discretization of the Navier-Stokes Equations,,
IMA Journal of Numer. Anal. 2001
, accepted 2001
- N. Ju, D. Small and S. Wiggins, Existence and Computation of Hyperbolic Trajectories of Aperiodically Time Dependent Vector Fields and Their Approximations.
, submitted 2001
- Ning Ju and Stephen Wiggins, An Integral Manifold Theorem for an Unbounded Non-autonoumous System
, preprint 2001
Duke University, Box 90320
Durham, NC 27708-0320